Acta mathematica scientia,Series A ›› 2019, Vol. 39 ›› Issue (3): 417-422.

    Next Articles

Generalized Kato Decomposition and Weyl Type Theorems

Lihong Chen(),Weigang Su*()   

  1. School of Mathematics and Information, Fujian Normal University, Fuzhou 350117
  • Received:2018-03-13 Online:2019-06-26 Published:2019-06-27
  • Contact: Weigang Su;
  • Supported by:
    the NSFC(11171066);the Natural Science Foundation of Fujian Province(2013J01003)


Using the character of generalized Kato decomposition, this paper discusses the sufficient and necessary conditions for which Browder's theorem and Weyl's theorem hold from the angle of generalized Kato spectrum for a bounded linear operator.

Key words: Generalized Kato decomposition, Browder's theorem, Weyl's theorem

CLC Number: 

  • O177.2